MAUDE Adverse Event Report: ABBOTT VASCULAR INC. STARCLOSE SE¿; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR INC. STARCLOSE SE¿; DEVICE, HEMOSTASIS, VASCULAR
Model Number 14679-01
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined.Factors that contribute to clip caught at the distal end can include, but not limited to, manufacturing, inadequate nick and spread, user pulls back on device during clip deployment.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that this was an arteriotomy closure of the calcified common femoral artery using a starclose device after an interventional lower extremity angiogram procedure with an 6f sheath.Reportedly, the starclose device did not deploy correctly as it remained on the distal end of the device.There was no adverse patient effects and no reported clinically significant delay in the procedure or therapy.No additional information was provided.

Brand Name
STARCLOSE SE¿
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23510830
Report Number2024168-2025-11429
Device Sequence Number9954993
Product Code MGB
UDI-Device Identifier08717648079467
UDI-Public(01)08717648079467(17)261201(10)5051341
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14679-01
Device Catalogue Number14679-01
Device Lot Number5051341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown